# SDR CA000306024

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 152
- Aircraft time: 12,176 hours
- Engine: Lyc O235L2C
- System (JASC): 5540 · Rudder Structure
- Part: Rudder Horn
- Part number: 04310074
- Condition: Bent
- Location: Rudder
- Component: Rudder Control S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER STOPS BEING PASSED.  EVIDENCE OF PAINT MISSING AND MARKS ON FUSELAGE BEYOND RUDDER STOP.  WHEN RUDDER IS FULLY DEFLECTED, THE RUDDER STOP PLATES ON THE RUDDER HORN RIDE OVER THE STOP BOLT ON THE FUSELAGE.  POSSIBLE CAUSE:  BENT RUDDER HORN OR POOR DESIGN OF RUDDER STOPS. SUBMITTER STATES THAT THIS CONDITION MAY CAUSE RUDDER OVERTRAVEL OR POSSIBLE RUDDER ''HANG UP''.  THE SUBMITTER ALSO STATES THAT THIS CONDITION EXISTS ON 4 AIRCRAFT OF 10 AIRCRAFT FLEET.
